# SDR IPXA2023050293094

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 29,337 hours, 19,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UP141N327015
- Condition: Damaged
- Location: Sta 404-440 20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVINCOMING DAMAGE TO STRINGER 20L STA 404-440REMOVED, FABRICATED AND INSTALLED STRINGER IAW SRM 51-40-02
